# SDR CA160125004

- Difficulty date: January 24, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-214
- Aircraft time: 38,489 hours
- Engine: Cfmint CFM565B4
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101415
- Condition: Failed
- Location: Air Dist
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI-IN FROM PREVIOUS FLIGHT, FLIGHT-CREW WERE ADVISED OF A LOUD NOISE COMING FROM MID CABIN FLOOR AREA.  WAS DETERMINED IT WAS THE EXHAUST BLOWER FAN.  MAINTENANCE INSPECTED AND CLEARED FLIGHT FOR DEPARTURE.  AFTER DEPARTURE AND DE-ICE FLIGHT-CREW NOTICED SOUND CAME BACK WITH A VERY FAINT ELECTRICAL ODOR.  FLIGHT RETURNED BACK TO GATE FOR FURTHER INSPECTION.  RESOLUTION REPLACED BLOWER FAN IAW AMM 21-26-00-040-006A, OPS CHECK OK.
